Browse

A Case of Complication after Matridex (R) Injection

Cited 12 time in Web of Science Cited 16 time in Scopus
Authors
Huh, Sun Young; Cho, Soyun; Kim, Kyu Han; An, Jee Soo; Chang, Sung Eun; Choi, Jee Ho; Moon, Kee Chan; Lee, Mi Woo; Won, Chong Hyun
Issue Date
2010-02
Publisher
KOREAN DERMATOLOGICAL ASSOC
Citation
ANNALS OF DERMATOLOGY; Vol.22 1; 81-84
Keywords
ComplicationDelayed inflammatory reactionMatridexFiller
Abstract
Matridex (R) is an injectable skin filler that`s composed of a mixture of cross linked hyaluronic acid and dextranomer particles, and it was recently developed for soft tissue augmentation. To the best of our knowledge, there have been few previous reports on complications associated with Matridex. We report here on a delayed inflammatory reaction to an injection of Matridex in the glabellar fold, and this developed five weeks after the injection and it lasted more than a year. The patient was treated with oral doxycycline and intralesional injection of triamcinolone acetonide; this resulted in almost complete resolution of the lesion. The patient should be informed of the potential complications with the use of injectable fillers before treatment, for it could lead to undesirable aesthetic consequences. (Ann Dermatol 22(1) 81 similar to 84, 2010)
ISSN
1013-9087
Language
English
URI
http://hdl.handle.net/10371/78358
DOI
https://doi.org/10.5021/ad.2010.22.1.81
Files in This Item:
Appears in Collections:
College of Medicine/School of Medicine (의과대학/대학원)Dermatology (피부과학전공)Journal Papers (저널논문_피부과학전공)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse